Electron. J. Diff. Eqns., Vol. 2003(2003), No. 21, pp. 1-14.

Minimal and maximal solutions for two-point boundary-value problems

Myron K. Grammatikopoulos & Petio S. Kelevedjiev

In this article we consider a boundary-value problem for the equation ${f(t,x,x',x'')=0}$ with mixed boundary conditions. Assuming the existence of suitable barrier strips, and using the monotone iterative method, we obtain the minimal and maximal solutions.

Submitted December 12, 2002. Published February 28, 2003.
Math Subject Classifications: 34B15.
Key Words: Boundary-value problems, minimal and maximal solutions, monotone method, barrier strips.

Show me the PDF file (215K), TEX file, and other files for this article.

Myron K. Grammatikopoulos
Department of Mathematics
University of Ioannina
451 10 Ioannina, Hellas, Greece
e-mail: mgrammat@cc.uoi.gr
Petio S. Kelevedjiev
Department of Mathematics
Technical University of Sliven
8800 Sliven, Bulgaria
e-mail: keleved@mailcity.com

Return to the EJDE web page